MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO BONE PIN 4.0MM X 127MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO BONE PIN 4.0MM X 127MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSD01008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after unknown navio procedure the pin was found broken.The procedure was completed without delay.No patient harm or additional complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H3, h6: the navio bone pin 4.0mm x 127mm, part number pfsd01008, serial na and used for treatment, was returned for evaluation.A relationship between the reported event and the device could not be established.The reported problem could not be visually confirmed.A review of manufacturing records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.No probable cause or contributing factors could be attributed to this complaint.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.

Brand Name
NAVIO BONE PIN 4.0MM X 127MM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key10863570
Report Number3010266064-2020-02010
Device Sequence Number11503862
Product Code OLO
UDI-Device Identifier00885556628737
UDI-Public00885556628737
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160537
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSD01008
Device Catalogue NumberPFSD01008
Device Lot NumberTU59051-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2020
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROB00043